advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Charlotte, North Carolina, USA:

My daughter had her tonsils removed last month. Before that, most of the time, her blood sugar was below 200 mg/dl [11.1 mmol/L]. After the surgery, we had to give her lot of pain relievers that caused high blood sugars. We treated the highs with insulin shots. She don't have any more pain associated with the surgery, but her blood sugar seems to be always high. Is there any reason for this?

Answer:

I think that her higher blood sugar levels, since the surgery, are probably linked to this stress and should ameliorate within few weeks. If they remain high, simply increase her insulin dosages towards better values and ask your endocrine team for further investigations.

MS

DTQ-20051116114259
Original posting 29 Nov 2005
Posted to Hyperglycemia and DKA

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.